# SDR GTIA96NK021

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND PAX CABIN MAIN ENTRY DOOR BEAM NR 2 AFT SECTION CRACKED.  REPAIRED PAX CABIN MAIN ENTRY DOOR BEAM NR 2 AFT SECTION IAW SRM 52-05 FIG 31 SHEET 13 SECTION AA-AA PAGE 185.  (M)
